# SDR SROM200300053

- Difficulty date: November 18, 2003
- Submitted: November 19, 2003
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 33,649 hours, 33,309 cycles
- Engine: Pwa JT8D17
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AT 330 A BURNING ODOR WAS NOTED IN THE COCKPIT ONLY.  ALL SYSTEMS CONTINUED TO FUNCTION NORMAL.  PRECAUTIONARY LANDING AT FAI WAS MADE.  UPON LANDING MAINTENANCE WAS UNABLE TO FIND THE SOURCE OF THE SMELL AND ALL OPERATIONS NORMAL.  IT WAS DECIDED TO FERRY AIRCRAFT TO ANC FOR FURTHER INVESTIGATION.  DURING FLIGHT TO ANC ODOR WAS NOTICE MOMENTARILY AND DISSIPATED.  NO OTHER PROBLEMS NOTED.  ANC MAINTENANCE WAS UNABLE TO CONFIRM SOURCE OF ODOR.  PRECAUTIONARY REPLACEMENT OF NORMAL ELECTRICAL EQUIPMENT BLOWER AND ITS CIRCUIT BREAKER WAS ACCOMPLISHED.  ON SUBSEQUENT FLIGHT NO PROBLEMS REPORTED.
